A recent CT Scan showed a sinus infection. I know it has been going on for a very long long time. Probably close to a year. Is that possible if it just smolters, in a manner of speaking. I know I have complained for a very long time about having a constant headache, and is so painful when lying down, I would sleep, if I could, sitting up in a recliner for days at a time. Sinus dripping all the time, and also becoming more intense while sleeping, waking to clear my throat. Also, I am being treated with Cipro, which I just took a round of that for a UT about 2.5 months ago. Should I be repeating the same antibotic so soon, and will it be as effective if I do.
Be careful with using Cipro and other antibiotics and use it only as directed by your Physician. I was misdiagnoised with a urinary tract infection that time showed it wasn't and was prescribed Cipro. This drug and others in its class have a nasty side effect - mine was labral tears of the right shoulder and right hip.
My Mother suffers from sinus infections and she has found that her Chiropractor successfully treats her by draining her sinus. I'm not sure of the technique they use but if I were you I'd look into this and avoid the antibiotics unless absolutely, absolutely, necessary.
How are you? Did your doctor prescribe the cipro for your sinus infection? Usually, if you did not suffer any side effect last time you took it, it is likely that you will not be suffering any this time. Ciprofloxacin belongs to a class of medicines called quinolone antibiotics. This is indicated for bacterial infection and it works by stopping the growth of bacteria. Talk to your doctor for proper management. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.